# SDR AALA202103209003

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10329
- Aircraft time: 208 hours, 65 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER DOOR L1 NOT LOCKING OPEN WITH GUST LOCK. CLEANED AND LUBRICATED L1 DOOR LOCK OPEN MECHANISM PER AMM 52-10-00.
